Skip to Main content Skip to Navigation
Journal articles

ASYMPTOTIC ANALYSIS OF STOCHASTIC VARIATIONAL INEQUALITIES MODELING AN ELASTO-PLASTIC PROBLEM WITH VANISHING JUMPS

Abstract : In a previous work by the first author with J. Turi (AMO, 08), a stochastic variational inequality has been introduced to model an elasto-plastic oscillator with noise. A major advantage of the stochastic variational inequality is to overcome the need to describe the trajectory by phases (elastic or plastic). This is useful, since the sequence of phases cannot be characterized easily. In particular, there are numerous small elastic phases which may appear as an artefact of the Wiener process. However, it remains important to have informations on these phases. In order to reconcile these contradictory issues, we introduce an approximation of stochastic variational inequalities by imposing artificial small jumps between phases allowing a clear separation of the phases. In this work, we prove that the approximate solution converges on any finite time interval, when the size of jumps tends to 0.
Complete list of metadatas

Cited literature [7 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00653721
Contributor : Stephane Menozzi <>
Submitted on : Tuesday, December 20, 2011 - 9:36:05 AM
Last modification on : Wednesday, December 9, 2020 - 3:07:50 PM
Long-term archiving on: : Wednesday, March 21, 2012 - 2:23:55 AM

Files

AA.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00653721, version 1
  • ARXIV : 1112.4635

Citation

Alain Bensoussan, Hector Jasso Fuentes, Laurent Mertz, Stephane Menozzi. ASYMPTOTIC ANALYSIS OF STOCHASTIC VARIATIONAL INEQUALITIES MODELING AN ELASTO-PLASTIC PROBLEM WITH VANISHING JUMPS. Asymptotic Analysis, IOS Press, 2012, 80 (1-2), pp.171-187. ⟨hal-00653721⟩

Share

Metrics

Record views

679

Files downloads

375